Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a rash on the sides of my theihs,which

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8299 Questions

default
Posted on Fri, 28 Dec 2018 in Skin Hair and Nails
Question: I have a rash on the sides of my theihs,which has developed on my shoulders and my chest,and arms.I would like to know what it could be?
doctor
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Kindly upload images

Detailed Answer:
Hello and welcome to ask a doctor service . I have reviewed your query.

Do you have any associated symptoms?itching?

It could be eczematous dermatitis.
I request you to kindly upload a few images of the affected area in " reports section " so that I am able to have a look and guide you accordingly.

take care.
hope to assist you further once I get the images.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kakkar S. 4 hours later
Yes,I haven't felt to well for the past two and half months.My rash that has gotten worse,does itch at times.But I try not to itch it.What to do with this problem?
doctor
Answered by Dr. Kakkar S. 16 hours later
Brief Answer:
Regarding rash

Detailed Answer:
hi.

I suggest you to use a moisturizer, frequently. I think you might also need to apply a moderately potent topical steroid e.g triamcinolone acetonide cream or mometasone furoate cream, twice daily over the affected area. In addition I suggest you to take an oral antihistamine e.g cetrizine 10mg tablet for symptomatic relief from itching.

take care
Let me know if you need any more assistance
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on